A 61-year-old female asked:
Burning when urinating, was started on bactrim. after using antibiotic still had burning. thought i had yeast infection. took diflucan. still had symptom's. diagnosed with vaginosis. weeks later have burning and itching voiding urgency? why?
1 doctor answer • 1 doctor weighed in
Neurology 53 years experience
Best to have followup urinalysis and culture, but also consider seeing your physician for re-examination. Need to assess success or lack of success from prior treatment approaches. You theoretically should be quite improved by now if meds had been effective. Confer with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Apr 19, 2021
Last updated Sep 7, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.